advertisement
Question
Posted by: E van Niekerk | 2011/07/03

Medicine

Hi what will happen if you take you High blood pressure tablet in the evening by mistake. Prexum was taken. thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

There will be no complications and if you feel light headed, rather lie down and rest for the rest of the evening.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement